| Catalog Number |
J713D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # = > (b)(4) h6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: "* please provide more details about the issue?=> if any new information will be made available, the additional information will be submitted in ecm note.* did the devices had a pull off suture needle issue or did the issue was a control release needle too tight? please clarify=> when the suture and needle were pulled, it was found that the needle stuck to the suture by about 1 mm.* when did the issue occurred (removal from package /during passage through tissue/ during tying / post-op)? => when the suture and needle were pulled.* what is the lot number?=>unk * please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.=>we regularly contact with sales rep about the device returning.* please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).=>(b)(6) lot number : unk => spmcs events reported via: 2210968-2023-06242, 2210968-2023-06241, 2210968-2023-06243.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, when the suture and needle were pulled, the needle stuck to the suture by about 1 mm.The same thing happened to about three of the one package.These were control release needles.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/18/2023.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2023-06242, 2210968-2023-06241, & 2210968-2023-06243.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.